# SDR CALA2024101800859

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 87,551 hours, 11,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY - BATTERY PACK CAPACITY CHECK PROCEDURE - EMERGENCY LIGHTS AT 2L DOOR (INSIDE) AND FWD MID GALLEY GO OUT AFTER A FEW MINUTES REPLACED BATTER AT POWER SUPPLY M33096 PER AMM 33-51-06-960-802 CK OK POWER SUPPLY - BATTERY PACK CAPACITY CHECK PROCEDURE - EMERGENCY LIGHTS AT 2L DOOR (INSIDE) AND FWD MID GALLEY GO OUT AFTER A FEW MINUTES REPLACED BATTER AT POWER SUPPLY M33096 PER AMM 33-51-06-960-802 CK OK PARTS USED:  99-3351-3-0015,QTY :1
